# SDR CA980930023

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Parten P.68C
- Engine: Lyc IO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Malfunctioned
- Location: Lt Mag
- Part time: 521 hours
- Component: Slick
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND MAGNETO HAD ERRATIC MAG DROP.
